# SDR SIMA20250724001

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N771JV
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 27,215 hours, 33,116 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY PARKING BRAKE NOT RELEASED MESSAGE IN FLIGHT. TRIED TO CYCLE BRAKE PER QRH, UNABLE TO GET MESSAGE TO ERASE. EMERGENCY DECLARED. PERFORMED FIM TASK 32-41-00-810-839-A. CLEANED AND RESECURED ELECTRICAL CONNECTOR TO EMERGENCY BRAKE ACCUMULATOR TRANSDUCER 2. FAULT CLEARED AND PARKING BRAKE LIGHT EXTINGUISHES WHEN BRAKE HANDLE IS RELEASED. AC OK FOR SERVICE.
